I emailed Dr Henderson because I thought the thrush was still in my mouth/throat and needed to discuss a few other side effects. Arranged to see him this afternoon.
First, he informed me that the thrush is gone. The pain is apparently a radiation side effect - no longer thrush. That means it could still take a few weeks to completely heal. He gave me a liquid compound that I can use before I eat to ease the pain as I swallow. Same thing goes for the tenderness I have felt at the outside edges of my eyes - where I have been tearing quite a bit. Apparently, in both cases, in order to include the entire brain in the radiation treatments, it is necessary for certain areas to be hit by the radiation.
Next, I have been feeling pretty considerable pain in my feet. It isn't the same as the neuropathy. Sharper pain when I walk and considerably more when I take off shoes. He thinks it is some kind of tendinitis and suggested that I try some stretching. But, he isn't an expert in that area and suggested that I see Dr Forkin if it continues.
Apparently, the sores I have been getting on my head are normal reactions to the radiation - like sores from a sunburn. Just keep putting on neosporin until they heal and realize that more could come over 3 to 4 weeks. That means another week or maybe two.
So...the good news is no more thrush. But...the throat pain continues from another source.